# SDR LR7A03088

- Difficulty date: November 21, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 48,895 hours, 31,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Warped
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION,  FOUND CENTER FUSELAGE SKIN WARPED FS 697-737E, LBL 60, WL 142-185.  REPLACED LT FUSELAGE SKIN FS 697-737E IAW SRM SMP 583 51-60 & 51-70.  NR 2039.
